# SDR AALA202205046596

- Difficulty date: May 2, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N924NN
- Make and model: Boeing 737
- Aircraft serial: 33486
- Aircraft time: 27,412 hours, 11,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Part number: 1078850325BHW
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT SHROUD DAMAGED AT SEAT 27C. REPLACED SHROUD PER CMM 25-23-67.
